ophthalmologist-icon
Watering eyes
My right eye was watering so my GP prescribed Zoxan D. The watering has not stopped. No change in vision. Now the left eye also waters.
1454 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello Zoxan D has steroid... Please don't use steroid without consulting ophthalmologist There are many causes of watering like allergy, infection etc It is very difficult to comment without examining you Kindly share photos of your eye so that I may guide you better Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Eye watering all the time Causes of watering eyes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.